# SDR SWAA087238

- Difficulty date: December 17, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 5,097 hours, 3,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EEPLS LIGHT LOOSE.  SECURED EEPLS PER MM.
